# SDR 99ZZZX3646

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Row 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 302 - EXIT SIGN IN AISLE AROUND ROW 8 SWAYING.  ADJUSTED HOLD-DOWN SCREW AND SECURED SIGN ASSEMBLY.
